# SDR QR9R20220826002

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720799262
- Aircraft time: 3,332 hours
- System (JASC): 3160 · Central Display
- Part: Adc
- Part number: C19269AA
- Part serial: E1880
- Condition: Illuminated
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, ADC #2 FAILURE LIGHT ILLUMINATED ON PILOTS PFD AND WOULD NOT EXTINGUISH. REMOVED AND REPLACED #2 IPC. FAULT RECTIFIED WITH A/C ON GROUND WITH BATTERY POWER APPLIED; ADC #2 FAULT LIGHT EXTINGUISHED.
